No Cover Image

Journal article 43 views

Doubly nonlocal Fisher–KPP equation: front propagation / Dmitri, Finkelshtein

Applicable Analysis, Pages: 1 - 24

Swansea University Author: Dmitri, Finkelshtein

  • Accepted Manuscript under embargo until: 18th July 2020

Abstract

We study propagation over R^d of the solution to a doubly nonlocal reaction-diffusion equation of the Fisher-KPP-type with anisotropic kernels. We present both necessary and sufficient conditions which ensure linear in time propagation of the solution in a direction. For kernels with a finite expone...

Full description

Published in: Applicable Analysis
ISSN: 0003-6811 1563-504X
Published: 2019
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa51086
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We study propagation over R^d of the solution to a doubly nonlocal reaction-diffusion equation of the Fisher-KPP-type with anisotropic kernels. We present both necessary and sufficient conditions which ensure linear in time propagation of the solution in a direction. For kernels with a finite exponential moment over R^d we prove front propagation in all directions for a general class of initial conditions decaying in all directions faster than any exponential function (that includes, for the first time in the literature about the considered type of equations, compactly supported initial conditions).
Keywords: nonlocal diffusion, Fisher-KPP equation, nonlocal nonlinearity, long-time behavior, front propagation, anisotropic kernels, integral equation
College: College of Science
Start Page: 1
End Page: 24